Translator Disclaimer
June 1981 On the Chow groups of certain rational surfaces: a sequel to a paper of S. Bloch
Jean-Louis Colliot-Thélène, Jean-Jacques Sansuc
Duke Math. J. 48(2): 421-447 (June 1981). DOI: 10.1215/S0012-7094-81-04824-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 2 • June 1981
Back to Top